Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Nicardia?

i am having BP of 160/100. for this doctor has given me nicardia 20mg. but when i took it 10 am i had head ache at 3 pm and after 7pm the headache disappears. again i went to the doctor he asked to stop nicardia and now he has given me Vertin 8mg. why vertin has been given?
Thu, 23 Jun 2016
Report Abuse
General & Family Physician 's  Response
hi madam, welcome to HCM, i understand ur problem, side effects of nicardia are dizzy, nausea, headache, weakness, gastric, mood changes etc, for that u feel like that, and vertin 8mg is used for dizziness, hope u satisfy with my answer, thank u
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good day to you doctor, I m having HT for past 3 to 4 years. But I came to know it about 8 months ago. My doctor advice me to take nicardia 10mg...